Sign in to follow this  
Followers 0
AK84

Advanced Signs of Opioid Withdrawal

2 posts in this topic

Psych mentor states that piloerection, dilated pupil and abdo cramps.

 

SPMM questions (with piloerection as one of the options) said it was Muscle twitching

 

 

Anyone clarify??

Share this post


Link to post
Share on other sites

Muscle twitching is not a symptom of opioid withdrawal. It could be caused by the electrolyte imbalance due to intense sweating and vomiting, but I think I would choose piloerection.

 

 

Early symptoms of withdrawal include:

  • Agitation
  • Anxiety
  • Muscle aches
  • Increased tearing
  • Insomnia
  • Runny nose
  • Sweating
  • Yawning

Late symptoms of withdrawal include:

  • Abdominal cramping
  • Diarrhea
  • Dilated pupils
  • Goose bumps
  • Nausea
  • Vomiting
1 person likes this

Share this post


Link to post
Share on other sites
Sign in to follow this  
Followers 0